# SDR YADA20170926002

- Difficulty date: September 26, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 75,906 hours, 71,916 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE INSPECTION DURING A,B,C CHECK FOUND CRACK ON CARGO DOOR FRAME P/N:114-430125-5 AT F.S.: 509.50 . CRACK IS 1.6 INCHES LONG AND BEYOND LIMITS. FRAME SECTION WILL BE REPLACED AND DOUBLER INSTALLED.
